MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS AFU-100 (100...240 V~); WB950167

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS AFU-100 (100...240 V~); WB950167
Model Number WB950167
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report has been submitted by the importer under this mdr report number 2429304-2024-0000439.The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during an endoscopic submucosal dissection (esd) procedure the customer was seeing the e26 error on the device.It was stated that the problem affected the outcome of the procedure because the physician was unable to use the pump device properly to lift tissue for cutting.Additionally, there was a delay as there were many additional device exchanges to injection needles as they were needed to ¿lift tissue for cutting¿, which caused the procedure to take much longer.The second lesion site was also not attempted due to time constraints.Overall, the procedure was less successful than desired and not fully completed.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and to provide an update to field h4.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the subject device was not returned, and the root cause of the reported event could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
OLYMPUS AFU-100 (100...240 V~)
Common Device Name
WB950167
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20446482
Report Number3003724334-2024-00387
Device Sequence Number8184028
Product Code GEI
UDI-Device Identifier04042768501678
UDI-Public04042768501678
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K073207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWB950167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARR-LOCKE NEEDLE.; DUALKNIFE (KD-655U)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown